# SDR CALA2018031900936

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 107,328 hours, 16,788 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar Web
- Part number: 311T311020AND21
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STATION 174,  FWD UPPER SPAR WEB FOUND TWO CRACKS AT HYD CUTOUT POSITION.  REPAIRED IAW ECRA 5450-02486.
